Muscle Relaxers — Any Luck Helping with Tinnitus?

Discussion in 'Support' started by jeannie, May 14, 2016.

tinnitus forum
    1. jeannie
      Stressed

      jeannie Member

      Tinnitus Since:
      2013
      Cause of Tinnitus:
      Noise-induced, Ear Infection, Medication... Who knows?
      Has anyone had any luck with tizadine (zaneflex) to help with tinnitus due to muscles in neck?
       
    2. ReyKalinic

      ReyKalinic Member

      Location:
      NImes
      Tinnitus Since:
      2004/05
      Cause of Tinnitus:
      Triggered by TN
      Never used it. I use flexiban (cyclobenzaprine) for muscle and neck relax and for shot term use. It also lower the tinnitus and have fever side effects but with no lasting effect :dunno:
       
      • Informative Informative x 1
    3. JasonP

      JasonP Member

      Tinnitus Since:
      6/2006
      Not me but see this study on a different muscle relaxant for tinnitus:

      http://www.google.com/patents/EP2621475A1?cl=en
       
    4. jeannie
      Stressed

      jeannie Member

      Tinnitus Since:
      2013
      Cause of Tinnitus:
      Noise-induced, Ear Infection, Medication... Who knows?
      I have flexerel,maybe I will try that one instead.
       
    5. strato2009

      strato2009 Member

      I tried muscle relaxants but they unfortunately didn't help. But I've heard few people saying it helped them so it's worth a try and they relax you, some people even get addicted to them. Good luck!
       
    6. Zorro!
      Wtf

      Zorro! Member

      I tried tizanadine and cyclobenzaprine (both for neck issues) and neither one helped the tinnitus.
       
    7. JasonP

      JasonP Member

      Tinnitus Since:
      6/2006
      The weird thing about that study was that people used a lot more cyclobenzaprine (name brand flexeril) than is normally prescribed. I mean you would have to talk to a doctor about that kind of amount and he might not prescribe it.
       
      • Agree Agree x 1
    8. Steve Hubert

      Steve Hubert Member

      Tinnitus Since:
      2008
      Flexaril doesn't help me.
       
    9. Ears Hurt

      Ears Hurt Member

      Location:
      USA
      Tinnitus Since:
      10/2012
      Cause of Tinnitus:
      Whiplash or Buzzer (abuse from ex)
      Doctors don't want to prescribe those high doses anymore. They are more worried about their career than the patient.
       
    10. undecided
      Fine

      undecided Member

      Location:
      Greece
      Tinnitus Since:
      04/2014
      Cause of Tinnitus:
      Unknown.
      Bromazepam is a benzodiazepine which is actually a useful muscle relaxer (more of a benzo side effect actually).
      When I use it, it completely relieves any neck tension I might have, also lowers tinnitus to a very bearable, pretty much "ignorable" level.
      Norflex (orphenadrine citrate) which is supposed to be much stronger (as a muscle relaxer) is pretty much useless for me.
       
    11. jeannie
      Stressed

      jeannie Member

      Tinnitus Since:
      2013
      Cause of Tinnitus:
      Noise-induced, Ear Infection, Medication... Who knows?
      Has anyone gabepetine / muscle relaxer together?
       
    12. Jkph75

      Jkph75 Member

      Tinnitus Since:
      2/27/16
      Cause of Tinnitus:
      Unknown
      I started taking Cyclobenzaprine at night. It lowers my T, but that may just be because it gives me a good night of sleep.
       
    13. just1morething
      Benevolent

      just1morething Member Benefactor

      Location:
      U.S.
      Tinnitus Since:
      2008
      Cause of Tinnitus:
      barotrauma from airplane descent, noise exposure? ETD? TMJD?
      I took Gabapentin + Robaxin yesterday. Not sure if it did anything though. I use to use that combo. A little dry mouth from Robaxin I think. I hope it's my damn neck causing the light hissing?
       

Share This Page

Loading...
If you have ringing ears then you've come to the right place. We are a friendly tinnitus support board, dedicated to helping you discuss and understand what tinnitus treatments may work for you.